| Model Number |
NVRO-23 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aortic Valve Stenosis (1717)
| Date of Event |
06/26/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2026, a 23mm navitor vision valve was chosen for a procedure using a small flexnav delivery system.During procedure, a pre-dilation was performed with a 20mm non-abbott balloon.After the implant, an aortic stenosis was noted and a valve-in-valve procedure was performed.There was no delay in the procedure.The patient was reported stable.
Event or Problem Description
It was reported that on (b)(6) 2026, a 23mm navitor vision valve was chosen for a procedure using a small flexnav delivery system.The patient had previously implanted 19mm non-abbott valve.During procedure, a pre-dilation was performed with a 20mm non-abbott balloon.After the implant, an aortic stenosis was noted and a valve-in-valve procedure was performed.There was no delay in the procedure.The patient was reported stable.
Additional Manufacturer Narrative
An event of aortic valve stenosis was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on available information, the cause of the reported incident could not be conclusively determined.The reported valve-in-valve procedure was result of case specific circumstance, as a non-abbott valve had previously been implanted.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.